MathSciNet Relay Station
MathSciNet bibliographic data
MR1879948 (2003j:15011) 15A23 (15A57 15A60 47A30 47B47)
Kittaneh, Fuad Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1279–1283 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement